# SDR SWAA2023101711038

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 59,292 hours, 39,136 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT 11 D RECLINES<[01] ADJUSTED EMERGENCY EXIT SEAT 11D ; REF AMM 25-22-00; OPS CK GOOD.  ACCOMPLISHED BY 141645 ON LOGPAGE 2504709
